# SDR UPS07450514

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RIGHT BS 340 - 360 S6R LAP JOINT TOP ROW FASTENER ROW 1EA HOLE FOUND CRACK AT FX SKIN RUNNING AFT APPROX .125 INCH BEYOND RIVET HEAD.  FX STR 6R BETWEEN BS 340-392 LAP JOINT SKIN REPAIRED AS PER SRM 53-30-03 FIG 26 AND UPS EO B747-5330-0209 APP B AND TAR S/N 127776 WITHOUT ZERO TIMING AT CRITICAL ROW FASTENERS.  REPEAT INSPECTION IS REQUIRED AS PER SRM 53-30-03 FIG 26 AND UPS ASSIGNED MPI P19377.
